# SDR AALA20021144

- Difficulty date: August 10, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Engine: Pwa JT8D
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Defective
- Location: Tail Compartment
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE, AFTER TAKEOFF ON CLIMBOUT TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  STAYED ON FOR SEVERAL MINUTES.  RETURNED RDU, WITH POWER REDUCED LIGHT EXTINGUISHED.  LANDED RDU WITHOUT INCIDENT.  REPLACED RT TAIL COMPARTMENT OVERHEAT SENSOR.  RAN ENGINES TO ALL POWER SETTINGS WITH NO LEAKS NOTED, ALL INDICATIONS NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
